# SDR CA151221015

- Difficulty date: December 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 8 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Missing
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) FIELD SERVICE REPORTED THAT THE ACFT LANDED WITH THE AFT BELLY FAIRING ACCESS PANELS MISSING.  A SERVICE REQUEST FOR PRODUCT SUPPORT ACTION, SRPSA, SUBMITTED TO CUSTOMER SUPPORT REPORTS THAT THE MISSING PANELS ARE PN GS297-0137-7 AND GS297-0137-8 ALSO KNOWN AS 185CL AND 186CL.  THE SRPSA STATES THAT AFTER PRELIMINARY VISUAL INSPECTION, NO ADDITIONAL DAMAGE WAS NOTICED ON THE SURROUNDING AREAS, HOWEVER, THE AFT HINGES HOLDING BOTH PANELS ON THE SKIN WERE BENT DOWNWARD.  THE SRPSA ALSO STATES THAT THE ACFT HAD 806 HRS AND 269 LANDINGS AT THE TIME OF THE OCCURRENCE.
